# SDR CALA2024122303150

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 96,041 hours, 23,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3313
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PREVENTATIVE MODIFICATION TO THE L1 DOOR SURROUND FWD U PPER CORNER WAS INSTALLED PER EA 5330-04213 REV D WITH DEVIATION S NOTED IN EC/RA #: 5330-07407. ACCOMPLISH INSPECTION REQUIREMEN TS PER PART 2 OF EC/RA #: 5330-07407 AT FUSELAGE REINFORCED AREA (P/N 141N3313-8 SKIN PANEL, P/N 141N8330-8 BEAR STRAP AND P/N 0 12N0049-1 REINFORCEMENT DOUBLER) BETWEEN BS 333-355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THE AIRCRAFT REACHING 37,500 TOTA PANEL, P/N 141N8330-8 BEAR STRAP AND P/N 5L AND #2 DOOR STOP ON OR BEFORE THEAIRCRAFT REACHING 37,500 012N0049-1REINFORCEMENT DOUBLER) BETWEEN BS 333-355, STRINGER TOTAL FLIGHT CYCLES. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA #: 5330-07407 AT FUSELAGE REINFORCED AREA(P/N 141N3313-8 SKIN
